Ramification of the eigencurve at classical RM points

Betina, A. (2020) Ramification of the eigencurve at classical RM points. Canadian Journal of Mathematics, 72 (1). pp. 57-88. ISSN 0008-414X

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Betina, A.
Copyright, Publisher and Additional Information:

First published in Canadian Journal of Mathematics at https://doi.org/10.4153/CJM-2018-029-4. Copyright © 2018, Canadian Mathematical Society.

Keywords: Weight one RM modular form; eigencurve; pseudo-deformation; deformation of reducible representation
Dates:
  • Published: February 2020
  • Published (online): 1 September 2018
  • Accepted: 18 June 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Aug 2018 08:29
Last Modified: 21 Aug 2020 10:54
Status: Published
Publisher: Canadian Mathematical Society
Refereed: Yes
Identification Number: 10.4153/CJM-2018-029-4
Open Archives Initiative ID (OAI ID):

Export

Statistics